# SDR AWXA9800163

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 0007460
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 2 FIRE WARNING LIGHT AND BELL WENT OFF ABOUT 50 MILES PRIOR TO LAND QRH PROCEDURES COMPLETE AND ENGINE SECURED.  BOTH FIRE BOTTLES EXPENDED INTO NR 2 ENGINE.  BELL CONTINUED TO SOUND AND FIRE LIGHT CONTINUED TO ILLUMINATE LONG AFTER LANDING AND TAXI IN.  REMOVED AND REPLACED BOTTLES IAW MM26-21-11.  OPS CKD NORMAL T/S FIRE INDICATION INTERMITTENT CONNECTOR ON FIRE DETECTION LOOP B AFT C/P.
